# SDR SIMA20140305035

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT RAMP SUPPORT ANGLE AT FRAME 66 CRACKED.  REMOVED & INSTALLED NEW CARGO DOOR CUT OUT RAMP SUPPORT ANGLE AT FRAME 66 IAW SRM 51-40-02.
